|Take with food
Jun 8, 2003
Hello, My question is; I am prescribed Kaletra and Trizivir. I am supposed to take them with food. I want to maximize the amount of drug that gets digested and into blood stream and minimize the amount of stomache upset from the medications. Should I take meds then eat? Eat some food, take meds, then eat some more? Or eat then take meds? I know it probably makes not much difference but trying to figure out what is best. Thanks.
| Response from Dr. Henry
With Kaletra often a meal with some fat is recommended. For Trizivir + Kaletra regimens I usually recommend eating a full breakfastg and then taking the pills. The same with the evening meal. That approach seems to most often minimize stomach side effects while obtaining good blood levels of the drugs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Black Spots After Giving Handjob Worried I Have HIV
- Blood In Semen After Condom Broke Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Sore On Penis After Giving Oral Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.